Related Questions

On cipro (ciprofloxacin) (4 weeks course) for prostatitis. I feel pain and numbness on side of the left knee and side of the hips if I fold legs. What is it? And why

Please see my other. Please see my answer to your previous question. Reactive arthritis is an arthritis that occurs as a result of infections such as prostatitis or it could be a result of fluoroquinolone tendonopathy secondary to cipro (ciprofloxacin). You need to see your doctor to distinguish between the two and start you on appropiate therapy. You could have other things, but these need to be ruled out. Read more...

2 wks of cipro, (ciprofloxacin) pain in ankle and knee joint. Painful when put pressure on. Can walk not run. Played bball it may have made it worse. How to fix this?

Ciprofloxacin. Fluoroquinolones (Cipro/Levaquin) do have side affects. The most common concern we have with patients on these medications, howevrer, is not joint pain, but spontaneous tendon ruptures, particularly of the Achilles Tendon. If your joint pain continues, see the physician who prescribed you the medication, or see an orthopedic surgeon for further evaluation. . Read more...

Hip pain in my left leg, hurts when I try to bend my knee towards my tummy and when I try to put weight on it. Have to limp to walk?

Hip is possible . Your diagnosis may be correct this may well be a hip problem. It is best evaluated by your physician. Read more...
Could be. a bony, musculature, or nerve problem. Hard to say without more information. Read more...

Sharp pain in hip joint, hurts whenever moved in any direction. Occasionally pain shoots down the side of leg, never past the knee.?

Sharp hip pain. Did it occur suddenly after an actvity? Have you been very active in sports? If so could be disc herniation or could be primary hip injury, like capsule tear, avascular necrosis seek medical attention this week. Avoid strenuous activity, running,etc. Read more...
Varies. There are various pathologies in the hip joint which can cause your symptoms, such as cartilage damage or impingement. See an orthopedist for further evaluation if symptoms are debilitating/persisten. Read more...